# SDR 2005UALA00933

- Difficulty date: September 4, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 26,214 hours, 3,307 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1800 LBL 50 LWR LOBE FRAME WEB PUNCTURED.  LOCAL DAMAGE TO FRAME WEB; CAUSE UNKNOWN. FAA APPROVED PERMANENT REPAIR INSTALLED.
